Please use this identifier to cite or link to this item:
Title: Quantized H-Infinity control for nonlinear stochastic time-delay systems with missing measurements
Authors: Wang, Z
Shen, B
Shu, H
Wei, G
Keywords: H-infinity control;Data missing;Discrete time-delay systems;Networked control systems (NCSs);Nonlinear systems;Quantized control;Stochastic systems
Issue Date: 2012
Publisher: IEEE
Citation: IEEE Transactions on Automatic Control, 57(6): 1431 - 1444, Jun 2012
Abstract: In this paper, the quantized H∞ control problem is investigated for a class of nonlinear stochastic time-delay network-based systems with probabilistic data missing. A nonlinear stochastic system with state delays is employed to model the networked control systems where the measured output and the input signals are quantized by two logarithmic quantizers, respectively. Moreover, the data missing phenomena are modeled by introducing a diagonal matrix composed of Bernoulli distributed stochastic variables taking values of 1 and 0, which describes that the data from different sensors may be lost with different missing probabilities. Subsequently, a sufficient condition is first derived in virtue of the method of sector-bounded uncertainties, which guarantees that the closed-loop system is stochastically stable and the controlled output satisfies H∞ performance constraint for all nonzero exogenous disturbances under the zero-initial condition. Then, the sufficient condition is decoupled into some inequalities for the convenience of practical verification. Based on that, quantized H∞ controllers are designed successfully for some special classes of nonlinear stochastic time-delay systems by using Matlab linear matrix inequality toolbox. Finally, a numerical simulation example is exploited to show the effectiveness and applicability of the results derived.
Description: This is the post-print version of the Article. The official published version can be accessed from the link below - Copyright @ 2012 IEEE
ISSN: 0018-9286
Appears in Collections:Publications
Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf442.43 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.